CSN Login
Members Online: 6

You are here

Belly on Fire!

BabyCoach's picture
BabyCoach
Posts: 95
Joined: Mar 2016

I know it's a sign of healing but HELP! The puncture wounds across my belly are itching and stinging to the point that it's all I can think off. Neosporin not the answer. No signs of infection but anybody have a suggestion?

EZLiving66's picture
EZLiving66
Posts: 1415
Joined: Oct 2015

What about a little benadryl cream or cortizone cream?  I used that on my hands, feet and cheeks when the skin start to itch and peel during chemo.  I don't think that would hurt anything and it might help??

I hope you find something!!!  Sometimes itching can be worse than the pain.

Love,

Eldri

Tichondria's picture
Tichondria
Posts: 39
Joined: Mar 2016

OMG yes they itch and feel like on fire. I was told that cream like (hydrocortizone i think it was) 1% and use it around but not on the incision will help. Or get some benedryll along with that and use it. The benedryll helped a little bit, but the cream was so much more helpfull. If it continues even with that though, call your surgeon and talk with them about what you can use to assist.

Editgrl's picture
Editgrl
Posts: 903
Joined: Jun 2015

Is the best thing I found for itching. It really does work.

BabyCoach's picture
BabyCoach
Posts: 95
Joined: Mar 2016

Thank you, Ladies. I scrounged around and found an old tube of hydrocortisone cream. Belly beginning to cool. Will send out for the B. Gel. Discharge instructions have had me applying Neosporin to the puncture wounds. Now seeing little red bumps looking like allergic reaction. More Benadryl called for.

You are the greatest!

pathology news tomorrow!

 

Mary Ann

Jodisgoing180
Posts: 98
Joined: Feb 2016

Had the same thing and doctor recommended monastate. Buy the tube and throw the applicators. I

Subscribe to Comments for "Belly on Fire!"